# SDR HEEA0015748

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N45RP
- Make and model: Bell 206L-1
- Aircraft serial: 45521
- System (JASC): 6710 · Main Rotor Control
- Part: Tube Assy
- Part number: 206001191001
- Condition: Cracked
- Location: M/R Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN TUBE P/N 206-001-191-003 AT CLEVIS END (TWO PLACES) .  ONE APPROX. 0.150 INCH LONG AND ONE 0.105 INCH.  REPLACED WITH SERVICEABLE TUBE ASSY.
